Adaptive coarse spaces for FETI-DP in three dimensions with applications to heterogeneous diffusion problems
Klawonn, A. and Kühn, M. and Rheinbach, O.
LECTURE NOTES IN COMPUTATIONAL SCIENCE AND ENGINEERING
Volume: 116 Pages: 187-196
A new adaptive coarse space approach including a condition number bound for FETI-DP or BDDC methods for problems with coefficient jumps inside subdomains and across subdomain boundaries in three dimensions is presented. The approach is based on a known adaptive coarse space approach enriched by a small number of additional local edge eigenvalue problems. Numerical results are presented for diffusion problems with heterogeneous coefficients supporting our theoretical findings. The problems considered also include random coefficients. © Springer International Publishing AG 2017.